# SDR 2014FA0000203

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: General aviation
- Aircraft: N51SE
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9138
- Aircraft time: 2,999 hours, 1,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: GD2331520401
- Part serial: NSN
- Condition: Cracked
- Location: Pressure Blkhd
- Part time: 2,999 hours, 1,313 cycles
- Component: Bulkhead, Bombdr
- Component part number: GD23915001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 10 YEAR, 8C INSPECTION,   HEAD OF A LOCK  FASTENER WAS FOUND MISSING ON A VERTICAL STIFFENER ON THE AFT SIDE OF THE REAR PRESSURE BULKHEAD.  AFTER FURTHER INVESTIGATION A INCH CRACK WAS FOUND A THE TOP OF THAT VERTICAL STIFFENER AS WELL AS SEVEN LOCK FASTENERS MISSING FROM THE VERTICAL STIFFENER TO THE MAIN HORIZONTAL BEAM.   VERTICAL STIFFENER REPLACED AND HIDDEN DAMAGE INSPECTION BEING PERFORMED AS WELL AS AN EDDY CURRENT INSPECTION OF THE AREA.  THESE DEFECTS WERE FOUND WHILE PERFORMING THE VISUAL INSPECTION OF THE REAR PRESSURE BULKHEAD TASK 53-40-00-220-809 IN THE AMM.
